# SDR MASA2015120112585

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N8310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 2,857 hours, 1,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Depleted
- Location: Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE.  REPLACED BATTERY.
